# SDR USAA2011070600023

- Difficulty date: May 20, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N8510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 312, RBL 20.5.  REPAIRED FLOORBEAM AT BS 312, RBL 20.5 IAW B737 SRM 53-10-51.
